# SDR YENA2007019

- Difficulty date: March 22, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 12,232 hours, 4,162 cycles
- Engine: Iae V2500A1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

APRX 1645Z, NO VISIBLE SMOKE (BURNING RUBBER SMELL) DURING APPROACH QRH COMPLIED WITH MID CABIN. EMERGENCY DECLARED. SMELL SUBSIDED UPON EXITING TAXIWAY. EVACUATION WAS DEEMED NOT REQUIRED. PERFORMED TROUBLESHOOTING IAW TSM 24-00-00-810-823 AND TSM 23-39-00-810-801 FOR LTV IFE. FOUND SMELL COMING FROM NR 2 PACK SYS. INSPECTED LTV SYS IAW 23-39-00. NO FAULTS NOTED. ALL AIRCRAFT ELECTRICAL SYS CHECKS NORMALLY PERFORMED NR 2 PACK DECONTAMINATION OF ECS IAW AMM TASK 21-00-00-615-002, NR 2 PACK CHECKS OK.
